# SDR IPXA2023110804174

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,333 hours, 14,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE LOW PRESSURE. RESTORED DMP 52-11-01-2-3 TO NORMAL CONFIG. R&R'D ESCAPE SLIDE REF A300 AMM 25-61-21/401,
